# SDR DALA2020102603475

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 74,393 hours, 9,694 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Unit
- Condition: Failed
- Location: Lt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LT AFT CABIN DOOR MESSAGE.  CORRECTIVE ACTION: T/S IAW A330 TSM 52-13, REPLACED PSCU PER MCC PER A330 AMM 52-71.  OPERATIONS CHECK GOOD.
